Electron. J. Diff. Equ., Vol. 2012 (2012), No. 161, pp. 1-15.

Traveling waves and spreading speed on a lattice model with age structure

Zongyi Wang

In this article, we study a lattice differential model for a single species with distributed age-structure in an infinite patchy environment. Using method of approaches by Diekmann and Thieme, we develop a comparison principle and construct a suitable sub-solution to the given model, and show that there exists a spreading speed of the system which in fact coincides with the minimal wave speed.

Submitted June 9, 2012. Published September 20, 2012.
Math Subject Classifications: 45J05, 34A33, 34K31, 92D25.
Key Words: Lattice differential system; spreading speed; traveling wave; minimal wave speed.

Show me the PDF file (255 KB), TEX file, and other files for this article.

Zongyi Wang
Department of Mathematics, Huizhou University
Huizhou, Guangdong 516007, China
email: wzy@hzu.edu.cn

Return to the EJDE web page